Hyperalgesia and myoclonus with intrathecal infusion of high-dose morphine

Franco de Conno, Augusto Caraceni, Cinzia Martini, Elio Spoldi, Monica Salvetti, Vittorio Ventafridda

Research output: Contribution to journalArticle

Abstract

We report the case of a patient who developed myoclonus and hyperalgesia following administration of high-dose subarachnoid morphine. This complication occurred with 40-80 mg/day continuous infusion. The pathophysiology of these side effects is discussed.

Original languageEnglish
Pages (from-to)337-339
Number of pages3
JournalPain
Volume47
Issue number3
DOIs
Publication statusPublished - 1991

Keywords

  • Hyperalgesia
  • Morphine
  • Myoclonus
  • Subarachnoid infusion

ASJC Scopus subject areas

  • Clinical Neurology
  • Psychiatry and Mental health
  • Neuroscience(all)
  • Neurology
  • Pharmacology
  • Clinical Psychology

Fingerprint Dive into the research topics of 'Hyperalgesia and myoclonus with intrathecal infusion of high-dose morphine'. Together they form a unique fingerprint.

  • Cite this

    de Conno, F., Caraceni, A., Martini, C., Spoldi, E., Salvetti, M., & Ventafridda, V. (1991). Hyperalgesia and myoclonus with intrathecal infusion of high-dose morphine. Pain, 47(3), 337-339. https://doi.org/10.1016/0304-3959(91)90225-M